# SDR SWAA2025092611089

- Difficulty date: September 3, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 70,487 hours, 42,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BS716 PLUS 3 INCHES RBL65 AND WL208.1 AT CENTER BOX.  REPLACED ANGLE LOCATED BS716 PLUS 3 INCHES RBL65 AND WL208.1 AT CENTER BOX IAW SENM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 144A7730; SHEET 6; REV -.
